Pacific Journal of Mathematics

Initial segments of one-one degrees.

A. H. Lachlan

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 351-366.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982974

Mathematical Reviews number (MathSciNet)
MR0260591

Zentralblatt MATH identifier
0182.01603

Subjects
Primary: 02.70

Citation

Lachlan, A. H. Initial segments of one-one degrees. Pacific J. Math. 29 (1969), no. 2, 351--366. https://projecteuclid.org/euclid.pjm/1102982974


Export citation

References

  • [1] A. H. Lachlan, Distributiveinitialsegments of the degrees of unsolvability, Z. Math. Logik Grundlagen Math, (to appear)
  • [2] A. H. Lachlan, The lattice of recursively enumerable sets, Trans. Amer. Math. Soc. 130 (1968), 1-37.
  • [3] A. H. Lachlan,Initialsegments of many-one degrees, (to appear)
  • [4] J. Myhill, Creative sets, Z. Math. Logik Grundlagen Math. 1 (1956), 97-108.
  • [5] J. Myhill,Recursive digraphs, splinters, and cylinders, Math. Ann. 138 (1959), 211- 218.
  • [6] P. R. Young, On reducibility by recursive functions,Proc. Amer. Math. Soc. 15 (1964), 889-892.
  • [7] P. R. Young, Linear orderings under one-one reducibility, J. Symbolic Logic 31 (1966), 70-85.